# SDR ABXA010638

- Difficulty date: October 8, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143T500080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER LOBE BETWEEN STATION 610 AND STATION 632, LEFT BUTT LINE 6.5, CORRODED FLOOR CHANNEL, P/N 143T5000-80, LEFT SIDE.  FABRICATED NEW PART AND REPAIRED AREA IAW REA B653-41896MR.
